# SDR HEEA0016476

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SG119Q
- Condition: Inoperative
- Location: Engine
- Part time: 4,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR IS INOPERATIVE AND STARTER IS DRAGGING.
